# SDR SIMA200625406

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AIRCRAFT RETURNED TO IND WITH LOSS OF PRESSURIZATION AND A BURNING ODOR. REPLACED COUPLER AND SEAL AT LEFT BLEED CUT JOINT NR 9 AND NR 11, IAW EMB 140, MM 36-11-09.  NO DEFECTS NOTED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
